Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

How is acne on the forehead treated ?

hello..i had been treated with acne 2 years back..but the problem has again started. i get acne on my forehead only. i was advised by my doctor to use cetaphil cleansing lotion to wash face , sofradex and nadoxin cream in equal proportion on acne. this was advised to me during tratment. i started applying it again now..but the moment i stop using it. the start again..pls advise
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear anas..,
Thanks for choosing HCM..,
CETAPHIL...cleansing lotion..contains no soap lotion..,
will give good effect..,
But it is not sufficent for treatment..,
So go for ....
1) Tab..Isotretinoin 20 mg daily morning times for 2 months..
give 1 month break..again start with same medicine..,(ACUTRET-Reddy's)
2) ZYCLINE cream..,topically 2 times..,(Cadila)
3) Take plenty of vegetables qand fresh fruits..,
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor